Existence theorems and uniqueness classes of the solutions of functional equations with heredity
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1377-1384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a3,
author = {L. A. Zhivotovskii},
title = {Existence theorems and uniqueness classes of the solutions of functional equations with heredity},
journal = {Differencialʹnye uravneni\^a},
pages = {1377--1384},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a3/}
}
L. A. Zhivotovskii. Existence theorems and uniqueness classes of the solutions of functional equations with heredity. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1377-1384. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a3/